# SDR 20001019SH022

- Difficulty date: September 17, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N4464S
- Make and model: Beech 95-B55
- Aircraft serial: TC1878
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: NAS5055J
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCIDENT INVESTIGATION AFTER LEFT MAIN GEAR FAILED TO EXTEND (BOTH NORMAL AND EMERGENCY), FOUND UPLOCK ROLLER BEARING SEIZED.  WOULD NOT ROTATE.  AD 72-22-01 IS NOT APPLICABLE PER SERIAL NUMBER OF AIRCRAFT.  THE UPLOCK ROLLER CLEARANCE BETWEEN BEARING (NAS505-5J) AND UPLOCK BLOCK (35-815077-4) WAS FOUND TO BE INSUFFICIENT PER MM SPEC''S.  THE (35-815156-4) ICE BOOT WAS FOUND TORN AND WEDGED BETWEEN THE WING SHIM AND UPLOCK ASSY WITH THE GEAR RETRACTED.  LAST ANNUAL INSPECTION COMPLETED 11/99.  SUBMITTER RECOMMENDED TO CLOSELY FOLLOW MANUFACTURER''S INSPECTION GUIDE TO ENSURE PROPER GEAR RIGGING AND LUBRICATION.  (X)
